# SDR 20001128AP002

- Difficulty date: July 24, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N706GA
- Make and model: Dhav DHC7102
- Aircraft serial: 53
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Seat 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED SERVICE CHECK, DETERMINED EMERGENCY PATH LIGHTS AT SEAT 9F NOT ILLUMINATING.  INSPECTED AND DETERMINDED CONNECTOR TO BE LOOSE.  SECURED CONNECTOR.  (M)
